MathSciNet Relay Station
MathSciNet bibliographic data
MR1165374 (93j:20008) 20B15
Neumann, Peter M. Theorems of Rietz and Wielandt on transitive permutation groups. Bull. London Math. Soc. 24 (1992), no. 4, 335–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement